Alert archive / Kansas / River Flood Warnings in 2015

River Flood Warning 36, NWS Wichita, KS

May 26, 2015McPherson County, Saline County, Kansas

NWS Wichita, KS issued this river flood warning at May 26, 2015, 9:50 AM CDT for McPherson County, Saline County, Kansas. It took effect at May 27, 2015, 11:54 AM CDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 9:50 AM CDT (14:50 UTC)
In effect from
May 27, 2015, 11:54 AM CDT
Expired
May 28, 2015, 1:27 PM CDT
In force
26 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

Counties McPherson County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 118 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Smoky Hill River near Mentor (MTRK1). The gauge peaked at 16.97 ft at May 27, 2015, 10:00 AM CDT.

actionminormoderate1015202505/2605/2705/2805/29
Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06866500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WGUS43 KICT 261451
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
950 AM CDT TUE MAY 26 2015

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Smoky Hill River Near Mentor affecting McPherson and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC113-169-270450-
/O.NEW.KICT.FL.W.0036.150528T0508Z-150528T1827Z/
/MTRK1.1.ER.150528T0508Z.150528T0600Z.150528T0627Z.UU/
950 AM CDT TUE MAY 26 2015

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Smoky Hill River Near Mentor.
* From late Wednesday night until Thursday afternoon.
* At  8:45 AM Tuesday the stage was 7.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 20.1 feet by early Thursday morning. The 
  river will fall below flood stage by early Thursday morning.
* Impact...At 20.0 feet...Flood waters overflow the banks and 
  agricultural fields upstream from Bridgeport to Assaria. Lowland 
  flooding can be expected in the vicinity of the river. A portion of
  the bike trail near Burke Park in Salina floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Mentor          20.0   7.8  Tue 09 AM   14.1   18.8    7.3
    
&&
     
LAT...LON 3860 9758 3869 9753 3883 9754 3886 9763
      3871 9762 3865 9766             

$$
3 follow-up statements
805 
WGUS83 KICT 262039
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
339 PM CDT TUE MAY 26 2015

...The flood warning continues for the following river in Kansas...
 
  Smoky Hill River Near Mentor affecting McPherson and Saline 
  Counties.

...The flood warning continues for the following river in Kansas...

  Smoky Hill River At Lindsborg affecting McPherson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC113-271039-
/O.CON.KICT.FL.W.0032.000000T0000Z-150528T0102Z/
/LNSK1.1.ER.150526T1809Z.150527T0000Z.150527T0702Z.NO/
339 PM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Smoky Hill River At Lindsborg.
* Until Wednesday evening.
* At 3:30 PM Tuesday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by this
  evening. The river will fall below flood stage early Wednesday 
  morning.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet 
  from bank. Old Mill Park floods along with low lying fields in 
  rural areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Lindsborg       21.0  21.3  Tue 03 PM   18.6   10.3    8.7
    
&&
     
LAT...LON 3851 9792 3847 9766 3860 9758 3865 9766
      3857 9774 3866 9792             

$$

KSC113-169-271039-
/O.EXT.KICT.FL.W.0036.150527T1800Z-150528T0600Z/
/MTRK1.1.ER.150527T1800Z.150527T1800Z.150527T1800Z.UU/
339 PM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Smoky Hill River Near Mentor.
* From Wednesday afternoon until late Wednesday night.
* At 2:45 PM Tuesday the stage was 11.1 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Wednesday afternoon.
* Impact...At 20.0 feet...Flood waters overflow the banks and 
  agricultural fields upstream from Bridgeport to Assaria. Lowland 
  flooding can be expected in the vicinity of the river. A portion of
  the bike trail near Burke Park in Salina floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Mentor          20.0  11.1  Tue 03 PM   19.7    9.4    6.6
    
&&
     
LAT...LON 3860 9758 3869 9753 3883 9754 3886 9763
      3871 9762 3865 9766             

$$

KED
066 
WGUS83 KICT 270220
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
920 PM CDT TUE MAY 26 2015

...The flood warning continues for the following river in Kansas...
 
  Smoky Hill River At Lindsborg affecting McPherson County.

  Smoky Hill River Near Mentor affecting McPherson and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC113-271620-
/O.EXT.KICT.FL.W.0032.000000T0000Z-150528T0017Z/
/LNSK1.1.ER.150526T1809Z.150527T0130Z.150527T0617Z.NO/
920 PM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Smoky Hill River At Lindsborg.
* Until Wednesday evening.
* At  8:30 PM Tuesday the stage was 21.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Wednesday morning.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet 
  from bank. Old Mill Park floods along with low lying fields in 
  rural areas. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Wed   Thu   Fri   
  Lindsborg          21.0  21.6  Tue 08 PM   13.3   9.8   8.9
    
&&
    
LAT...LON 3851 9792 3847 9766 3860 9758 3865 9766
      3857 9774 3866 9792             

$$

KSC113-169-271620-
/O.EXT.KICT.FL.W.0036.150527T1654Z-150528T0631Z/
/MTRK1.1.ER.150527T1654Z.150527T1800Z.150527T1831Z.UU/
920 PM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Smoky Hill River Near Mentor.
* From Wednesday morning until late Wednesday night.
* At  8:45 PM Tuesday the stage was 14.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and 
  continue to rise to near 20.2 feet by early Wednesday afternoon. 
  The river will fall below flood stage by early Wednesday afternoon.
* Impact...At 20.0 feet...Flood waters overflow the banks and 
  agricultural fields upstream from Bridgeport to Assaria. Lowland 
  flooding can be expected in the vicinity of the river. A portion of
  the bike trail near Burke Park in Salina floods. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Wed   Thu   Fri   
  Mentor             20.0  14.7  Tue 09 PM   17.9   7.6   6.2
    
&&
    
LAT...LON 3860 9758 3869 9753 3883 9754 3886 9763
      3871 9762 3865 9766             

$$
979 
WGUS83 KICT 271043
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
543 AM CDT WED MAY 27 2015

...The flood warning is cancelled for the following river in 
Kansas...
 
  Smoky Hill River Near Mentor affecting McPherson and Saline 
  Counties.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC113-169-271113-
/O.CAN.KICT.FL.W.0036.000000T0000Z-150528T0631Z/
/MTRK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
543 AM CDT WED MAY 27 2015

The Flood Warning is cancelled for
  The Smoky Hill River Near Mentor.
* At  4:45 AM Wednesday the stage was 16.5 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 17.5 feet this
  afternoon.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Mentor          20.0  16.5  Wed 05 AM    9.5    6.7    5.8
    
&&
     
LAT...LON 3860 9758 3869 9753 3883 9754 3886 9763
      3871 9762 3865 9766             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 26, 7:33 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 26, 7:33 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
733 AM CDT TUE MAY 26 2015

...UPDATED FOR 12Z AVIATION DISCUSSION...

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 334 AM CDT TUE MAY 26 2015

ACTIVE PATTERN IS EXPECTED TO CONTINUE OVER THE NEXT SEVERAL
DAYS...LIKELY CLIMAXING FRIDAY THROUGH EARLY SATURDAY. DRIER AND
COOLER WEATHER IS THEN EXPECTED LATE WEEKEND THROUGH MID NEXT
WEEK.

A PAIR OF UPPER WAVES PHASING ACROSS THE CENTRAL PLAINS IS
CURRENTLY DRIVING LINGERING LIGHT-MODERATE RAIN ACROSS THE REGION
EARLY THIS MORNING. ANTICIPATE BRUNT OF THIS ACTIVITY WILL EXIT
INTO MISSOURI BY MID-MORNING...WHICH IS SUPPORTED BY SHORT-TERM
HI-RES MODELS. AIRMASS IS FAIRLY WORKED-OVER...AND WILL LIKELY
TAKE ALL DAY TO RECOVER...SO DRY WEATHER IS EXPECTED THIS MORNING
INTO AT LEAST MID- AFTERNOON. THEREAFTER...ISOLATED TO WIDELY
SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE...ESPECIALLY
GENERALLY ALONG/SOUTH OF HIGHWAY 50 IN THE VICINITY OF A WEAK COLD
FRONT SAGGING SOUTH...AMIDST WEAK UPPER FORCING APPROACHING FROM
THE WEST. THIS ACTIVITY COULD FESTER AND/OR ORGANIZE INTO A
THUNDERSTORM COMPLEX THIS EVENING/OVERNIGHT OVER SOUTHERN KS...AS
LOW-LEVEL JET STRENGTHENS SOME AND BOUNDARY STALLS. OVERALL...NOT
EXPECTING WIDESPREAD SEVERE WEATHER GIVEN WEAK FORCING AND
WEAK/MODEST INSTABILITY AND DEEP LAYER SHEAR...ALTHOUGH A SMALL
HANDFUL OF STRONG TO SEVERE STORMS ARE POSSIBLE...ALONG WITH THE
CONTINUED POTENTIAL FOR LOCALLY VERY HEAVY RAIN.

WEAK FRONT/BOUNDARY IS EXPECTED TO SLOWLY RETREAT NORTH...WHICH
SHOULD BE THE IMPETUS FOR RENEWED ISOLATED TO SCATTERED
THUNDERSTORM DEVELOPMENT WEDNESDAY AFTERNOON/EVENING ACROSS THE
REGION. ADDITIONALLY...THERE IS A DECENT CHANCE THAT HIGH PLAINS
ACTIVITY WILL MOVE/DEVELOP EAST WEDNESDAY NIGHT...AS ALLUDED TO BY
PREVIOUS FORECAST PACKAGE. LIKE TUESDAY...WEAK FORCING/DEEP LAYER
SHEAR WILL LIKELY PRECLUDE WIDESPREAD SEVERE WEATHER...ALTHOUGH
EXPECTED STRENGTHENING INSTABILITY MAY ALLOW FOR A HANDFUL OF
STRONG/SEVERE STORMS THROUGH WEDNESDAY EVENING...WITH A CONTINUED
THREAT FOR LOCALLY HEAVY RAIN. PRECIPITATION CHANCES WILL CONTINUE
THURSDAY...ESPECIALLY AFTERNOON- EVENING...AS A SOMEWHAT DEEPER
UPPER WAVE APPROACHES FROM THE WEST.

ALL-IN-ALL...DUE TO THE RATHER DISORGANIZED NATURE OF EXPECTED
THUNDERSTORM ACTIVITY THROUGH THURSDAY...WILL HOLD OFF ON FLASH
FLOOD WATCH FOR NOW.

KLEINSASSER

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 334 AM CDT TUE MAY 26 2015

CONFIDENCE CONTINUES TO INCREASE IN WIDESPREAD/ORGANIZED
THUNDERSTORM ACTIVITY FRIDAY THROUGH EARLY SATURDAY...AS A STRONG
COLD FRONT APPROACHES FROM THE NORTH AND AN UPPER WAVE APPROACHES
FROM THE WEST. THE BETTER FORCING/SHEAR MAY ALLOW FOR A SLIGHTLY
HIGHER SEVERE THREAT...ALTHOUGH WIDESPREAD SEVERE WEATHER STILL
APPEARS UNLIKELY. POTENTIAL FOR HEAVY RAIN WILL CONTINUE.

GFS/ECMWF CONSENSUS SUGGESTS DRIER AND COOLER WEATHER FROM LATE
SATURDAY THROUGH MID NEXT WEEK...AS MID/UPPER RIDGING BUILDS EAST
OVER MID-AMERICA...AND COOLER/DRIER CANADIAN HIGH PRESSURE DROPS
SOUTH OVER THE REGION. MODEL CONSENSUS SUPPORTS MID/UPPER FLOW
FLATTENING BY MID NEXT WEEK...WHICH WOULD SUPPORT INCREASING
EVENING/OVERNIGHT THUNDERSTORM CHANCES ACROSS THE REGION...AS HIGH
PLAINS ACTIVITY ROLLS EAST.

KLEINSASSER

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 731 AM CDT TUE MAY 26 2015

CHANCES FOR CONVECTION REMAIN THE MAIN ISSUE. FAR LESS INSTABILITY
THAN YESTERDAY...AND SLIGHTLY MORE CAPPING. CHANCE FOR...AND THE
ABILITY TO TIME THUNDERSTORMS IS TOO LOW TO MENTION WITH THIS
ISSUANCE. EXCEPTION IS KCNU WHERE GRAZING VORTICITY MAXIMUM MAY
RESULT IN SOME STORMS THIS EVENING. KCNU ALSO HAD MVFR CEILINGS
DEVELOP AT ISSUANCE...BUT BELIEVE THESE WILL BE SHORT LIVED GIVEN
CURRENT SATELLITE TRENDS. -HOWERTON

&&

.HYDROLOGY...
ISSUED AT 334 AM CDT TUE MAY 26 2015

PERIODIC EPISODES OF THUNDERSTORMS ARE EXPECTED THROUGH EARLY
THIS WEEKEND...WITH AREAS OF LOCALLY HEAVY RAINFALL LIKELY. GIVEN
THE WIDESPREAD SATURATED GROUND AND MANY RIVERS/STREAMS RUNNING
AT BANKFUL OR HIGHER...LATER SHIFTS MAY NEED TO CONSIDER
ADDITIONAL FLOOD/FLASH FLOOD WATCHES. AM HOLDING OFF FOR NOW GIVEN
THE RATHER DISORGANIZED NATURE OF THE EXPECTED THUNDERSTORM
ACTIVITY THROUGH THURSDAY...WITH POSSIBLY BETTER
ORGANIZED/WIDESPREAD ACTIVITY FOR FRIDAY-EARLY SATURDAY.

KLEINSASSER

&&

.CLIMATE...
ISSUED AT 334 AM CDT TUE MAY 26 2015

THROUGH MAY 25TH...WICHITA MAY RAINFALL HAS ACCUMULATED 11.12
INCHES...3RD ALL-TIME (SINCE 1889). 2ND IS 11.22 INCHES IN
1935...AND 1ST IS 13.14 INCHES IN 2008. WITH PERIODIC EPISODES OF
THUNDERSTORMS EXPECTED THROUGH EARLY THIS WEEKEND...THESE RECORDS
WILL BE IN JEOPARDY. SALINA AND CHANUTE ALSO HAVE A STRONG
POTENTIAL OF BREAKING INTO THE TOP-10 WETTEST MAY'S ON RECORD.

KLEINSASSER

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    80  61  82  65 /  30  40  30  50
HUTCHINSON      80  58  82  64 /  30  30  30  60
NEWTON          79  59  81  64 /  30  30  30  50
ELDORADO        80  60  81  64 /  30  40  30  50
WINFIELD-KWLD   81  61  83  65 /  40  40  30  50
RUSSELL         79  57  82  63 /  10  10  30  60
GREAT BEND      79  57  81  63 /  20  10  30  60
SALINA          79  58  83  64 /  20  20  30  60
MCPHERSON       79  58  82  64 /  20  20  30  60
COFFEYVILLE     81  63  83  65 /  30  40  30  30
CHANUTE         81  62  83  65 /  30  40  30  30
IOLA            80  61  82  64 /  30  40  30  30
PARSONS-KPPF    81  62  82  65 /  30  40  30  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 26, 5:13 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
513 AM CDT TUE MAY 26 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-271015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
513 AM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

DUE TO THE RECENT HEAVY RAINS...A HANDFUL OF COUNTY AND RIVER
FLOOD WARNINGS REMAIN IN EFFECT ACROSS PORTIONS OF CENTRAL AND
SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND
STATEMENTS FOR DETAILS.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON AND EVENING...GENERALLY SOUTH OF HIGHWAY 56. WHILE
ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A FEW OF THE STORMS
WILL BE CAPABLE OF DIME TO QUARTER SIZE HAIL...50 TO 60 MPH WINDS
AND LOCALLY HEAVY RAIN. THUNDERSTORM ACTIVITY MAY FESTER MUCH OF
THE NIGHT OVER SOUTHERN KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RIVER FLOODING WILL PERSIST INTO MIDWEEK OVER PORTIONS OF SOUTH-
CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR DETAILS.

AN ACTIVE WEATHER PATTERN IS EXPECTED THROUGH EARLY THIS
WEEKEND...WITH PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS
AFFECTING THE AREA...MAINLY DURING THE LATE AFTERNOON AND
OVERNIGHT HOURS. THE GREATEST THREAT WITH THIS ACTIVITY WILL BE
THE POTENTIAL FOR ADDITIONAL HEAVY RAIN...WHICH COULD LEAD TO
RENEWED FLOODING CONCERNS. ADDITIONALLY...WHILE ORGANIZED
SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...A HANDFUL OF
STRONG TO SEVERE STORMS ARE POSSIBLE FROM TUESDAY THROUGH
FRIDAY EVENING. THE SEVERE THUNDERSTORM THREAT ON WEDNESDAY WILL
BE MAINLY WEST OF INTERSTATE 135.

THOSE WITH OUTDOOR PLANS THROUGH THIS WEEK SHOULD CLOSELY MONITOR
THE LATEST WEATHER CONDITIONS...ESPECIALLY THOSE WITH PLANS ALONG
RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:35 PM CDTFlash Flood WarningICTEllsworth, McPherson, Rice, Saline115 min
May 25, 7:52 PM CDTSpecial Weather StatementICTRice38 min
May 25, 8:33 PM CDTSpecial Weather StatementICTMcPherson27 min
May 25, 9:38 PM CDTAreal Flood WarningICTEllsworth, McPherson, Rice, Saline18 hr
May 26, 12:03 AM CDTRiver Flood WarningICTMcPherson36 hr
May 26, 12:05 AM CDTRiver Flood WarningICTSaline25 hr
May 26, 2:07 AM CDTRiver Flood WarningICTSumner21 hr
May 26, 5:42 AM CDTRiver Flood WarningICTChase, Lyon16 hr
May 26, 3:16 PM CDTAreal Flood WarningICTRice18 hr
May 26, 5:40 PM CDTSpecial Weather StatementICTKingman35 min
May 26, 5:47 PM CDTSpecial Weather StatementICTButler28 min
May 26, 6:06 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick39 min
May 26, 6:22 PM CDTSevere Thunderstorm WarningICTButler, Greenwood23 min
May 26, 6:24 PM CDTSpecial Weather StatementICTSedgwick36 min
May 26, 6:40 PM CDTSevere Thunderstorm WarningICTSedgwick49 min
May 26, 6:42 PM CDTSevere Thunderstorm WarningICTButler, Greenwood48 min
May 26, 6:47 PM CDTSevere Thunderstorm WarningICTButler43 min

Nearby

River Flood Warnings in Kansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.